# SDR GTIA040227

- Difficulty date: February 19, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ALTERNATE STATIC PORT INTERNAL DOUBLER CORRODED.  REMOVED INTERNAL DOUBLER.  LOCATED AND DRILLED NEW DOUBLER.  INSTALLED INTERNAL DOUBLER.  (M)
